Volume 23, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Correction to the article An infinite-rank summand of topologically slice knots

Jennifer Hom

Geometry & Topology 23 (2019) 2699–2700
Bibliography
1 A H Clifford, Note on Hahn’s theorem on ordered abelian groups, Proc. Amer. Math. Soc. 5 (1954) 860 MR67882
2 I Dai, J Hom, M Stoffregen, L Truong, More concordance homomorphisms from knot Floer homology, preprint (2019) arXiv:1902.03333
3 M Hausner, J G Wendel, Ordered vector spaces, Proc. Amer. Math. Soc. 3 (1952) 977 MR52045
4 J Hom, An infinite-rank summand of topologically slice knots, Geom. Topol. 19 (2015) 1063 MR3336278
5 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589